This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have graduated college and was a great athlete, football player. I was always into shape eating right etc.
However for the last 3 yrs I have noticed a drop in stamina, mood, and competitiveness, and have become emotional.
The last couple months or so my mood swings trigger mid month and are almost predictable when they will occur. During this time I get frustrated emotional and have a hard time staying focused.
I would like to think my testosterone is normal as my sex drive and muscle mass etc remains normal/
You can have a unbalance in chemicals in your Brain, see your (PCP) Primary Care Physician and run it by him or her. I wish you the very best and good luck. remember your not crazy be strong and know a answer is out there and it can be very simple. I will keep you in my thoughts and prayers, Jay
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.